Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 28, NWS Fort Worth, TX

March 13, 2007Falls County, Limestone County, McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 13, 2007, 4:16 PM CDT for Falls County, Limestone County, McLennan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2007, 4:16 PM CDT (21:16 UTC)
Expired
Mar 13, 2007, 7:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Falls County, TX, Limestone County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 93 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 132117
FFWFWD
TXC145-293-309-140015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT TUE MAR 13 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FALLS COUNTY IN NORTH CENTRAL TEXAS...
  LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
  MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 PM CDT

* AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN FROM A CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING 
  ACROSS SOUTHERN PORTIONS OF NORTH TEXAS.  3 TO 5 INCHES OF RAIN    
  HAS FALLEN IN THESE AREAS OVER THE LAST COUPLE OF DAYS...AND AN    
  ADDITIONAL 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE IN A SHORT       
  PERIOD OF TIME.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT PARKER
  STATE PARK...WEST...WACO...NORTHCREST...MEXIA...LACY-LAKEVIEW...
  COOLIDGE AND BELLMEAD

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 3126 9725 3128 9729 3126 9735 3134 9743
      3159 9760 3186 9704 3172 9693 3181 9674
      3180 9650 3142 9624 3113 9680 3101 9709

$$

DUNN
2 follow-up statements
000 
WGUS74 KFWD 132257
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT TUE MAR 13 2007

TXC145-293-309-140015-
MCLENNAN TX-LIMESTONE TX-FALLS TX-
554 PM CDT TUE MAR 13 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
FALLS...LIMESTONE AND MCLENNAN COUNTIES...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE AREA OF MODERATE TO HEAVY RAINFALL ACROSS SOUTHERN 
NORTH TEXAS FROM WACO TO GROESBECK.  RADAR ESTIMATES INDICATE THAT 
BETWEEN 2 AND 3 INCHES OF RAIN HAS ALREADY FALLEN WITH ADDITIONAL 
RAIN EXPECTED THROUGH THE EVENING.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT PARKER
STATE PARK...WOODWAY...WEST...WACO...RIESEL...NORTHCREST...MEXIA...
MART...LACY-LAKEVIEW...HALLSBURG...GROESBECK...CRAWFORD...COOLIDGE...
BEVERLY HILLS AND BELLMEAD

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE IN THE WARNED 
AREA.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3126 9725 3128 9729 3126 9735 3134 9743
      3159 9760 3186 9704 3172 9693 3181 9674
      3180 9650 3142 9624 3113 9680 3101 9709

$$

DUNN
000 
WGUS74 KFWD 140020
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
719 PM CDT TUE MAR 13 2007

TXC145-293-309-140029-
MCLENNAN TX-LIMESTONE TX-FALLS TX-
719 PM CDT TUE MAR 13 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR FALLS...LIMESTONE AND
MCLENNAN COUNTIES...

SCATTERED LIGHT TO MODERATE SHOWERS WILL CONTINUE THROUGH THE 
EVENING INTO THE EARLY OVERNIGHT HOURS.  ADDITIONAL SHOWER AND 
THUNDERSTORM DEVELOPMENT MAY OCCUR LATER TONIGHT...BUT THE THREAT 
FOR FLASH FLOODING THIS EVENING HAS DIMINISHED.

LAT...LON 3126 9725 3128 9729 3126 9735 3134 9743
      3159 9760 3186 9704 3172 9693 3181 9674
      3180 9650 3142 9624 3113 9680 3101 9709

$$

DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 4:08 PM CDT, 8 minutes earlier.

Area forecast discussion, Mar 13, 4:08 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT TUE MAR 13 2007

.DISCUSSION...
408 PM CDT

SEVERE THUNDERSTORMS PASSING THROUGH I-35 CORRIDOR FROM DFW TO
GLE. ACTIVITY WILL CONTINUE MOVING NORTHEAST THROUGH BEGINNING OF
EVENING PERIOD AT 00Z (1900 CDT). WILL CARRY PRE-1ST PERIOD TO
ACCOUNT FOR LATE AFTERNOON STORMS. WILL NEED TO BE UPDATED EARLY
EVENING.

BULK OF EVENING PRECIPITATION WILL BE ASSOCIATED WITH ACTIVITY NOW
TRAVERSING SC ZONES...AS THIS ACTIVITY BEGINS TO CUT OFF FUEL FOR
NORTHERN CONVECTION. EXPECT CONSIDERABLE PRECIPITATION THROUGH
THE EVENING ACROSS CENTRAL TEXAS AS MCS FROM SOUTH TEXAS CONTINUES
MOVING NORTHEAST. THIS AREA SAW WIDESPREAD 3-5 INCHES SUNDAY NIGHT
INTO MONDAY MORNING (WITH SOME HIGHER TOTALS)...AND ADDITIONAL
RAINFALL NEEDED FOR FLASH FLOODING WILL BE MINIMAL.

AREA IS GETTING WORKED OVER NOW...AND THIS MAY PRECLUDE SOME OF
THE LATE NIGHT/EARLY MORNING CONVECTION PREVIOUSLY EXPECTED. THE
UPPER LOW HAS BEGUN TO BREAK LOOSE FROM ITS MOORINGS...AND WILL
CONTINUE MOVING EAST TOWARD NORTH TEXAS. THE AREA OF BEST
DIFFLUENCE WILL ALSO SHIFT EAST. MODEL PERFECT PROGS AGREE THAT
HGX/SHV/LCH AREAS WILL BE THE MAIN FOCUS FOR PRECIP LATE TONIGHT
INTO WEDNESDAY MORNING. WILL MAINTAIN LIKELY POPS...WHICH WILL BE
ASSESSED FURTHER WITH EVENING UPDATES.

STILL CONSIDERABLE DISAGREEMENT WITH TIMING OF FROPA LATE THURSDAY
OR THURSDAY NIGHT. HAVE INTRODUCED SOME LOW END POPS NORTH. MUCH
WILL HAPPEN BETWEEN NOW AND THEN...AND MAY NEED TO ADD DELETE POPS
BASED ON THE PREFRONTAL ENVIRONMENT THURSDAY. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  78  58  82  48 /  50  20   0  10  10
WACO, TX              59  77  57  83  51 /  80  40   0  10  10
PARIS, TX             58  74  57  81  45 /  60  50  10  20  20
DENTON, TX            57  78  55  80  45 /  50  20   0  10  10
MCKINNEY, TX          58  76  56  80  45 /  50  30   0  10  10
DALLAS, TX            59  77  58  82  48 /  50  30   0  10  10
TERRELL, TX           60  75  57  82  48 /  60  40  10  10  10
CORSICANA, TX         60  76  58  83  51 /  90  50  10  10  10
TEMPLE, TX            61  77  58  83  52 / 100  50   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ121-122-135-145>148-158>162-174-175.

&&

25/91
Hazardous weather outlook, Mar 13, 3:49 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE MAR 13 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
349 PM CDT TUE MAR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS PARTS OF
NORTH TEXAS...MAINLY EAST OF A BOWIE TO GRANBURY TO KILLEEN LINE
THROUGH EARLY TONIGHT. SOME OF THE STORMS MAY BE SEVERE IN THE
EVENING WITH LARGE HAIL AND GUSTY WINDS.

FARTHER SOUTH...AREAS OF RAIN AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT IN AREAS MAINLY SOUTH OF A KILLEEN TO WAXAHACHIE TO
SULPHUR SPRINGS LINE. THIS AREA HAS ALREADY SEEN 3 TO 5 INCHES OF
RAIN OVER THE LAST COUPLE OF DAYS...AND AN ADDITIONAL 2 TO 4
INCHES OF RAIN IS LIKELY OVERNIGHT. THIS ADDITIONAL RAINFALL WILL
CAUSE EXCESSIVE RUNOFF AND THE POTENTIAL FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY SOUTHEAST
OF A LAMPASAS TO DALLAS TO PARIS LINE THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGHOUT THE REMAINDER OF
THE EVENING AND TONIGHT TO ASSIST WITH SEVERE WEATHER AND FLASH FLOODING.

DUNN

In the hours before

Special weather statement, Mar 13, 3:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT TUE MAR 13 2007

TXZ159>161-132145-
MCLENNAN TX-LIMESTONE TX-FALLS TX-
342 PM CDT TUE MAR 13 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME NORTH CENTRAL FALLS COUNTY
  WEST CENTRAL LIMESTONE COUNTY
  EAST CENTRAL MCLENNAN COUNTY

AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF BELLMEAD...MOVING NORTHEAST
AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HALLSBURG AND MART.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3151 9700 3143 9684 3153 9667 3168 9680

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.

JAS
Special weather statement, Mar 13, 3:58 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT TUE MAR 13 2007

TXZ144-132200-
BOSQUE TX-
358 PM CDT TUE MAR 13 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY

AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF CLIFTON...MOVING NORTHEAST
AT 25 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM. VERY HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM.

LAT...LON 3175 9763 3164 9753 3175 9732 3186 9740

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.

SCHULTZ
Local storm report, Mar 13, 3:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 PM CDT TUE MAR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             LEWISVILLE              33.04N  96.98W
03/13/2007  E0.75 INCH       DENTON             TX   AMATEUR RADIO
Local storm report, Mar 13, 4:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT TUE MAR 13 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             ARLINGTON               32.69N  97.13W
03/13/2007  E0.75 INCH       TARRANT            TX   AMATEUR RADIO
Special weather statement, Mar 13, 4:11 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT TUE MAR 13 2007

TXZ133-132145-
JOHNSON TX-
411 PM CDT TUE MAR 13 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL JOHNSON COUNTY

AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF ALVARADO...MOVING NORTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRANDVIEW.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

STAY TUNED FOR POSSIBLE WARNINGS AND FUTURE STATEMENTS.

LAT...LON 3224 9727 3227 9709 3239 9709 3236 9714

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.

SCHULTZ
Special weather statement, Mar 13, 4:13 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT TUE MAR 13 2007

TXZ118-119-132145-
TARRANT TX-DALLAS TX-
413 PM CDT TUE MAR 13 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN DALLAS COUNTY
  EAST CENTRAL TARRANT COUNTY

AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ARLINGTON...MOVING EAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARLINGTON...COCKRELL HILL...
DALWORTHINGTON GARDENS...GRAND PRAIRIE AND PANTEGO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3276 9723 3259 9717 3266 9679 3288 9686

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR EASTERN TEXAS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:31 AM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Hill and 8 more23 hr
Mar 13, 5:41 AM CDTDense Fog AdvisoryFWDAnderson, Collin, Cooke, Dallas, Delta, Denton and 28 more5 hr
Mar 13, 12:16 PM CDTSevere Thunderstorm WarningFWDComanche44 min
Mar 13, 12:20 PM CDTSpecial Weather StatementFWDEastland25 min
Mar 13, 12:36 PM CDTSpecial Weather StatementFWDErath24 min
Mar 13, 12:54 PM CDTSpecial Weather StatementFWDPalo Pinto36 min
Mar 13, 12:59 PM CDTSevere Thunderstorm WarningFWDErath61 min
Mar 13, 1:16 PM CDTSpecial Weather StatementFWDHood29 min
Mar 13, 1:33 PM CDTSpecial Weather StatementFWDPalo Pinto27 min
Mar 13, 1:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto37 min
Mar 13, 2:10 PM CDTSpecial Weather StatementFWDWise35 min
Mar 13, 2:12 PM CDTSpecial Weather StatementFWDWise33 min
Mar 13, 2:13 PM CDTSpecial Weather StatementFWDLampasas32 min
Mar 13, 2:15 PM CDTSpecial Weather StatementFWDJack30 min
Mar 13, 2:27 PM CDTSpecial Weather StatementFWDLampasas33 min
Mar 13, 2:32 PM CDTSpecial Weather StatementFWDCoryell58 min
Mar 13, 2:39 PM CDTSpecial Weather StatementFWDBell36 min
Mar 13, 2:40 PM CDTSpecial Weather StatementFWDJohnson35 min
Mar 13, 2:55 PM CDTSpecial Weather StatementFWDLampasas35 min
Mar 13, 3:01 PM CDTSevere Thunderstorm WarningFWDTarrant59 min
Mar 13, 3:09 PM CDTSpecial Weather StatementFWDBell36 min
Mar 13, 3:11 PM CDTSevere Thunderstorm WarningFWDDenton64 min
Mar 13, 3:22 PM CDTSpecial Weather StatementFWDHill53 min
Mar 13, 3:26 PM CDTSpecial Weather StatementFWDCooke34 min
Mar 13, 3:29 PM CDTSevere Thunderstorm WarningFWDCoryell26 min
Mar 13, 3:33 PM CDTSpecial Weather StatementFWDJohnson27 min
Mar 13, 3:42 PM CDTSpecial Weather StatementFWDLimestone63 min
Mar 13, 3:50 PM CDTSevere Thunderstorm WarningFWDHill29 min
Mar 13, 3:58 PM CDTSpecial Weather StatementFWDBosque62 min
Mar 13, 4:07 PM CDTFlash Flood WarningFWDDenton3 hr
Mar 13, 4:11 PM CDTSpecial Weather StatementFWDJohnson34 min
Mar 13, 4:13 PM CDTSpecial Weather StatementFWDDallas32 min
Mar 13, 4:20 PM CDTFlash Flood WarningFWDTarrant115 min
Mar 13, 4:29 PM CDTSevere Thunderstorm WarningFWDDallas61 min
Mar 13, 4:38 PM CDTSpecial Weather StatementFWDEllis37 min
Mar 13, 4:55 PM CDTSpecial Weather StatementFWDCollin35 min
Mar 13, 5:07 PM CDTSpecial Weather StatementFWDTarrant53 min
Mar 13, 5:19 PM CDTSpecial Weather StatementFWDYoung56 min
Mar 13, 5:25 PM CDTFlash Flood WarningFWDDallas2 hr
Mar 13, 5:59 PM CDTSpecial Weather StatementFWDKaufman31 min
Mar 13, 6:00 PM CDTSpecial Weather StatementFWDHunt, Rockwall30 min
Mar 13, 6:28 PM CDTSpecial Weather StatementFWDHunt62 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.